The Michigan Mathematical Journal

Hereditary local rings.

Abraham Zaks

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 3 (1970), 267-272.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000475

Digital Object Identifier
doi:10.1307/mmj/1029000475

Mathematical Reviews number (MathSciNet)
MR0269698

Zentralblatt MATH identifier
0208.04201

Subjects
Primary: 16.50

Citation

Zaks, Abraham. Hereditary local rings. Michigan Math. J. 17 (1970), no. 3, 267--272. doi:10.1307/mmj/1029000475. https://projecteuclid.org/euclid.mmj/1029000475


Export citation